# SDR VNAA0304001

- Difficulty date: April 4, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 20,347 hours, 17,899 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A RIGHT HAND FUEL SHUTOFF VALVE ACTUATOR CLOSED CAS MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND FUEL SHUT OFF VALVE ACTUATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
